On the acyclic Subgraph Polytope

Grötschel, Martin and Jünger, Michael and Reinelt, Gerhard (1985) On the acyclic Subgraph Polytope.
Published in: Mathematical Programming Vol. 33 (1). pp. 28-42. ISSN 0025-5610


Actions:
Full text not available from this repository.
Editorial actions: View Item View Item (Login required)
Deposit Information:
ZAIK Number: UNSPECIFIED
Depositing User: Archive Admin
Date Deposited: 01 Sep 2010 12:37
Last Modified: 04 Jul 2014 09:32
URI: http://e-archive.informatik.uni-koeln.de/id/eprint/815